Functional Analysis

[76] Equidistribution of points via energy

Igor E. Pritsker Department of Mathematics, Oklahoma State University

Functional Analysis Mathematical Physics mathscidoc:1701.12015

Arkiv for Matematik, 49, (1), 149-173, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Kaplansky Theorem for completely regular spaces

Lei Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43673

Proceedings of the American Mathematical Society, 142, (4), 1381-1389, 2014
[ Download ] [ 2019-10-20 21:02:34 uploaded by Ngai_Ching_Wong ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities

Lu-Chuan Zeng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43628

Journal of Optimization Theory and Applications, 132, (1), 51-69, 2007.1
[ Download ] [ 2019-10-20 20:47:31 uploaded by Ngai_Ching_Wong ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] An algebraic approach to the Banach-Stone theorem for separating linear bijections

Hwa-Long Gau Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43664

Taiwanese Journal of Mathematics, 399-403, 2002.9
[ Download ] [ 2019-10-20 21:00:04 uploaded by Ngai_Ching_Wong ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43676

J. Nonlinear Convex Anal, 15, 1087-1103, 2014.1
[ Download ] [ 2019-10-20 21:03:26 uploaded by Ngai_Ching_Wong ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Maps on positive definite operators preserving the quantum \chi _lpha ^2-divergence

Hong-Yi Chen Gyrgy Pl Gehr Chih-Neng Liu Lajos Molnr Dniel Virosztek Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43711

Letters in Mathematical Physics, 107, (12), 2267-2290
[ Download ] [ 2019-10-20 21:15:03 uploaded by Ngai_Ching_Wong ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Some converses of the strong separation theorem

Hwa-Long Gau Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43720

Proceedings of the American Mathematical Society, 124, (8), 2443-2449, 1996
[ Download ] [ 2019-10-20 21:18:18 uploaded by Ngai_Ching_Wong ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Isometries of real Hilbert C-modules

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43735

Journal of Mathematical Analysis and Applications, 438, (2), 807-827, 2016.6
[ Download ] [ 2019-10-20 21:23:48 uploaded by Ngai_Ching_Wong ] [ 289 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum

Chi-Wai Leung Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43675

Journal of Mathematical Analysis and Applications, 361, (1), 187-194, 2010.1
[ Download ] [ 2019-10-20 21:03:10 uploaded by Ngai_Ching_Wong ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Rank preserving in integral extensions of commutative c^*-algebras

Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43772

Taiwanese Journal of Mathematics, 16, (2), 545-553, 2012
[ Download ] [ 2019-10-20 21:35:47 uploaded by Ngai_Ching_Wong ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Automatic continuity and C_0(\Omega)-linearity of linear maps between C_0(\Omega)-modules

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43680

arXiv preprint arXiv:1005.4561
[ Download ] [ 2019-10-20 21:04:32 uploaded by Ngai_Ching_Wong ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] SOC-monotone and SOC-convex functions vs. matrix-monotone and matrix-convex functions

Shaohua Pan Yungyen Chiang Jein-Shan Chen

Functional Analysis mathscidoc:1910.43927

Linear Algebra and its Applications, 437, (5), 1264-1284, 2012.9
[ Download ] [ 2019-10-20 22:50:30 uploaded by Jein_Shan_Chen ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Constructing space-filling curves of compact connected manifolds

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43718

Computers & Mathematics with Applications, 45, (12), 1871-1881, 2003.6
[ Download ] [ 2019-10-20 21:17:06 uploaded by Ngai_Ching_Wong ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Into Isometries ofC0 (X, E) s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43660

Journal of Mathematical Analysis and Applications, 207, (1), 286-290, 1997.3
[ Download ] [ 2019-10-20 20:58:17 uploaded by Ngai_Ching_Wong ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] On the solution existence of generalized vector quasi-equilibrium problems with discontinuous multifunctions

BT Kien NQ Huy Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43730

Taiwanese Journal of Mathematics, 13, 757-775, 2009
[ Download ] [ 2019-10-20 21:21:58 uploaded by Ngai_Ching_Wong ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Strong convergence theorems for semigroups of asymptotically nonexpansive mappings in Banach spaces

DR Sahu Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43715

Abstract and Applied Analysis, 2013, 2013
[ Download ] [ 2019-10-20 21:16:17 uploaded by Ngai_Ching_Wong ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Strong and weak convergence theorems for an infinite family of nonexpansive mappings and applications

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43674

Fixed Point Theory and Applications, 2012, (1), 117, 2012.12
[ Download ] [ 2019-10-20 21:02:52 uploaded by Ngai_Ching_Wong ] [ 265 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Fixed point theorems for nonlinear non-self mappings in Hilbert spaces and applications

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43700

Fixed Point Theory and Applications, 2013, (1), 116, 2013.12
[ Download ] [ 2019-10-20 21:11:42 uploaded by Ngai_Ching_Wong ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Orthogonally additive and orthogonally multiplicative holomorphic functions of matrices

Qingying Bu Chingjou Liao Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43714

Annals of Functional Analysis, 5, (2), 80-89, 2014
[ Download ] [ 2019-10-20 21:16:00 uploaded by Ngai_Ching_Wong ] [ 259 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] A merit function method for infinite-dimensional SOCCPs

Yungyen Chiang Shaohua Pan Jein-Shan Chen

Functional Analysis mathscidoc:1910.43911

Journal of Mathematical Analysis and Applications, 383, (1), 159-178, 2011.11
[ Download ] [ 2019-10-20 22:45:44 uploaded by Jein_Shan_Chen ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] Bernstein- and Markov-type inequalities for rational functions

Sergei Kalmykov Shanghai Jiao Tong University Béla Nagy University of Szeged Vilmos Totik University of Szeged

Functional Analysis mathscidoc:1911.43014

Acta Mathematica, 219, (1), 21 – 63, 2017
[ Download ] [ 2019-11-26 15:59:47 uploaded by actaadmin ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Über die Existenz der beschränkten automorphen Funktionen

Leo Uskila

Functional Analysis mathscidoc:1701.12012

Arkiv for Matematik, 1, (1), 1-11, 1949.9
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 250 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] The No Trade Principle and the Characterization of Compact Beliefs

Man-Chung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43784

[ Download ] [ 2019-10-20 21:41:20 uploaded by Ngai_Ching_Wong ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Zero product preservers of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43655

arXiv preprint arXiv:0708.3718, 2007.8
[ Download ] [ 2019-10-20 20:56:36 uploaded by Ngai_Ching_Wong ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Orthogonality and disjointness preserving linear maps between Fourier and FourierStieltjes algebras of locally compact groups

Anthony To-Ming Lau Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43653

Journal of Functional Analysis, 265, (4), 562-593, 2013.8
[ Download ] [ 2019-10-20 20:56:00 uploaded by Ngai_Ching_Wong ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved